MAUDE Adverse Event Report: CORIN LTD TRINITY; TRINITY MULTI HOLE SHELL Ø52MM TAPER SIZE 3

CORIN LTD TRINITY; TRINITY MULTI HOLE SHELL Ø52MM TAPER SIZE 3
Model Number 321.03.352
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp (b)(4) - initial report.Additional information, including operative notes, x-rays and medical history of the patient, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity and metafix revision of all parts after approximatively 1 month due to infection.
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information, including operative notes, x-rays and medical history of the patient, has been requested in order to progress with the investigation of this event.However, the reporter does not have access to any of this information.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.The cleaning method, the sterilization method and sterile barrier system used to package our devices have a long history of safe and effective use at corin for a wide range of orthopedic devices and has been validated in accordance with the relevant standards.Infection is a known complication with any invasive surgery.Based on the above, no further investigation can be conducted.The root cause is not determined.Corin consider now this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
TRINITY MULTI HOLE SHELL Ø52MM TAPER SIZE 3
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23265272
Report Number9614209-2025-00593
Device Sequence Number21377663
Product Code LWJ
UDI-Device Identifier05055196927476
UDI-Public05055196927476
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.03.352
Device Catalogue NumberNOT APPLICABLE
Device Lot Number592145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAFIX / STEM: 579.0102 LOT 564980; METAFIX / STEM: 579.0102 LOT 564980; TRINITY / HEAD: E321.228 LOT 598930; TRINITY / HEAD: E321.228 LOT 598930; TRINITY / INSERT: 325.03.040 LOT 598148; TRINITY / INSERT: 325.03.040 LOT 598148; TRINITY / LINER: 321.03.536 LOT 598000; TRINITY / LINER: 321.03.536 LOT 598000
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight130 KG